On Conditions of partial derivative-closed Extensions of Differential Forms

Тип публикации: доклад, тезисы доклада, статья из сборника материалов конференций

Конференция: International Conference on Complex Analysis and Dynamical Systems; Nahariya, ISRAEL; Nahariya, ISRAEL

Год издания: 2011

Ключевые слова: partial derivative-closed differential forms, Bochner-Martinelli-Koppelman formula

Аннотация: The partial derivative-closed differential forms with smooth coefficients in a bounded domain D subset of C-n are studied. It is proved that the condition of partial derivative-closedness can be expressed as a weaker differential condition in the domain and a differential condition on the boundary. In particular, for the forms with harmonic coefficients, partial derivative-closedness is equivalent to some boundary relations. This allows us to treat the results as conditions of the partial derivative-closed extension of a form from the boundary.

Ссылки на полный текст

Издание

Журнал: COMPLEX ANALYSIS AND DYNAMICAL SYSTEMS IV, PT 1: FUNCTION THEORY AND OPTIMIZATION

Выпуск журнала: Vol. 553

Номера страниц: 201-211

ISSN журнала: 02714132

Место издания: PROVIDENCE

Издатель: AMER MATHEMATICAL SOC

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.